Uniqueness theorems for the solution of the Dirichlet problem for second-order elliptic equations
Trudy Moskovskogo matematičeskogo obŝestva, Trudy Moskovskogo Matematicheskogo Obshchestva, Tome 42 (1981), pp. 50-63
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MMO_1981_42_a1,
author = {E. M. Landis},
title = {Uniqueness theorems for the solution of the {Dirichlet} problem for second-order elliptic equations},
journal = {Trudy Moskovskogo matemati\v{c}eskogo ob\^{s}estva},
pages = {50--63},
year = {1981},
volume = {42},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MMO_1981_42_a1/}
}
E. M. Landis. Uniqueness theorems for the solution of the Dirichlet problem for second-order elliptic equations. Trudy Moskovskogo matematičeskogo obŝestva, Trudy Moskovskogo Matematicheskogo Obshchestva, Tome 42 (1981), pp. 50-63. http://geodesic.mathdoc.fr/item/MMO_1981_42_a1/